Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 8, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 20, 2013, 3:51 PM CDT for Griggs County, North Dakota. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2013, 3:51 PM CDT (20:51 UTC)
- Expired
- Jun 20, 2013, 4:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Griggs County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 73 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:05 PM CDT | HAIL 1 | 6 Wsw Cooperstown, ND | HAIL AND VERY HEAVY RAIN. HAIL LASTED FOR ABOUT 5 MINUTES THEN RAIN CONTINUED. |
| Jun 20, 4:10 PM CDT | TSTM WND GST 58 | Cooperstown, ND | 50 KT GUST REPORTED AT COOPERSTOWN AWOS KS32. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:26 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 921 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
927
WUUS53 KFGF 202051
SVRFGF
NDC039-202130-
/O.NEW.KFGF.SV.W.0008.130620T2051Z-130620T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
351 PM CDT THU JUN 20 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GRIGGS COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 430 PM CDT
* AT 345 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
SOUTHWEST OF COOPERSTOWN...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WALUM AROUND 400 PM CDT.
HANNAFORD AROUND 405 PM CDT.
COOPERSTOWN AROUND 415 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4759 9799 4733 9799 4732 9797 4724 9797
4724 9846 4730 9848 4732 9848 4732 9850
4735 9851 4742 9851
TIME...MOT...LOC 2050Z 249DEG 22KT 4737 9834
HAIL...1.00IN
WIND...60MPH
$$
HOPKINS/JAM2 follow-up statements
506
WWUS53 KFGF 202114
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
414 PM CDT THU JUN 20 2013
NDC039-202130-
/O.CON.KFGF.SV.W.0008.000000T0000Z-130620T2130Z/
GRIGGS ND-
414 PM CDT THU JUN 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GRIGGS COUNTY UNTIL 430 PM CDT...
AT 413 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COOPERSTOWN...
AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
GRIGGS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4731 9846 4748 9828 4749 9826 4732 9797
4724 9797 4724 9839 4724 9845 4725 9846
TIME...MOT...LOC 2114Z 253DEG 38KT 4744 9806
HAIL...1.00IN
WIND...60MPH
$$
HOPKINS/JAM119
WWUS53 KFGF 202121
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
421 PM CDT THU JUN 20 2013
NDC039-202131-
/O.EXP.KFGF.SV.W.0008.000000T0000Z-130620T2130Z/
GRIGGS ND-
421 PM CDT THU JUN 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRIGGS COUNTY WILL
EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 4731 9846 4748 9828 4749 9826 4732 9797
4724 9797 4724 9839 4724 9845 4725 9846
TIME...MOT...LOC 2121Z 253DEG 38KT 4746 9795
$$
HOPKINS/JAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:05 PM CDT, 46 minutes earlier.
Area forecast discussion, Jun 20, 3:05 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
305 PM CDT THU JUN 20 2013
.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 305 PM CDT THU JUN 20 2013
CONVECTION TIMING AND STRENGTH CONTINUES TO BE THE HEADACHE FOR
THE SHORT TERM.
CURRENT RADAR SHOWS ONGOING CONVECTION ACROSS EASTERN NORTH DAKOTA
FROM NEAR MAYVILLE NORTH TO THE CANADIAN BORDER. NONE OF THE SHORT
RANGE MODELS HAVE A GOOD HANDLE ON THE CURRENT CONVECTION. THERE
HAS BEEN SOME CLEARING AND HIGH CAPE VALUES IN SOUTH CENTRAL ND
EXTENDING INTO OUR SOUTHWESTERN CWA...ALTHOUGH NOT MUCH HAS
DEVELOPED IN THAT AREA SO FAR. THINK THAT AS A WEAK SFC LOW OVER
NORTH CENTRAL SD BEGINS TO EXTEND INTO THE SOUTHERN CWA...THERE
COULD BE SOME ADDITIONAL DEVELOPMENT FURTHER SOUTH AND SOME COULD
BE SEVERE GIVEN THE STRONG INSTABILITY AND DEEP LAYER SHEAR AROUND
30 TO 40 KTS...ALTHOUGH SHEAR IS BETTER FURTHER WEST. WILL
CONTINUE TO KEEP VERY HIGH POPS FROM EASTERN ND EARLY
TRANSITIONING INTO MN LATER TONIGHT. HEAVY RAIN WILL CONTINUE TO
BE PROBABLE SO WILL KEEP THE FLASH FLOOD WATCH GOING.
SOUTHWESTERLY FLOW ALOFT CONTINUES THROUGH TOMORROW AND FRIDAY
NIGHT...WITH VARIOUS WEAK SHORTWAVES MOVING INTO THE AREA. THERE
IS A LOT OF DISAGREEMENT AS TO THE TIMING OF THE SHORTWAVES AND
WHERE AND WHEN EXACTLY THE THUNDERSTORMS WILL DEVELOP. THINK AT
THIS POINT THERE WILL BE A LINGERING CONVECTIVE COMPLEX FRIDAY
MORNING OVER THE EASTERN COUNTIES AND THEN A BIT OF A BREAK DURING
THE DAY ON FRIDAY BEFORE THE NEXT ROUND MOVES IN FRIDAY AFTERNOON
OR NIGHT. DID NOT GO COMPLETELY DRY ON POPS HOWEVER AS THERE WAS A
BREAK EXPECTED FOR TODAY THAT DID NOT MATERIALIZE. CONTINUED TO
KEEP LIKELY POPS FOR FRIDAY NIGHT.
TEMPERATURE WISE...WITH NOT MUCH CHANGE IN THE AIR MASS FOR THE
NEXT FEW DAYS THE BIGGEST INFLUENCES WILL BE CLOUDS AND PRECIP
WHICH ARE DIFFICULT TO PINPOINT. WITH HIGH DEW POINTS THE LOWS
WILL STAY MAINLY IN THE MID TO UPPER 60S. HIGHS FRIDAY SHOULD BE
SIMILAR TO TODAY WITH READINGS RANGING FROM THE 70S TO MID 80S.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 305 PM CDT THU JUN 20 2013
SATURDAY...THE SOUTHWESTERLY FLOW ALOFT AND ACTIVE PATTERN WILL
CONTINUE. TIMING AND PLACEMENT OF HEAVIEST RAIN IS STILL
UNCERTAIN...BUT SOME LOCATIONS GETTING 2 TO 3 INCHES OF ADDITIONAL
RAIN IS POSSIBLE. WILL CONTINUE TO KEEP 50-70 POPS AND THE FLASH
FLOOD WATCH GOING. SEVERITY IS LESS CERTAIN BUT NOT OUT OF THE
QUESTION. TEMPS WILL CONTINUE TO BE NEAR SEASONABLE IN THE 70S TO
MID 80S WITH LOWS IN THE 60S.
GFS/ECMWF EARLY IN THE LONG TERM DIFFER ON PLACEMENT OF H500
CLOSED LOW...WITH ECMWF PLACING LOW AT 18Z SUN OVER WEST CENTRAL
SASK COMPARED TO GFS PLACEMENT OVER THE BOTTINEAU ND REGION. THIS
WILL MAKE IT DIFFICULT TO BETTER PINPOINT SUNDAY RAIN/CONVECTION
ACTIVITY...BUT DO LOOK FOR A CONTINUATION OF ACTIVITY INTO EARLY
MON MORNING...MAINLY ACROSS THE NORTH AND EAST ON SUNDAY. UPPER
FLOW BECOMES MORE ZONAL OVER NORTHERN PLAINS EARLY NEXT WEEK.
MONDAY SHOULD BE DRY AS UPPER LOW PULLS OUT (ON BOTH MODELS)...AND
HAVE REMOVED SOME LOW POPS ACROSS THE SOUTHERN VALLEY FOR MON. SW
FLOW PATTERN THEN RETURNS MON NIGHT...WITH BOTH MODELS INDICATING
A SHORTWAVE MOVING THROUGH ALTHOUGH SFC PATTERNS DIFFER. WILL BE A
DECENT CHANCE FOR MORE CONVECTION LATE MON EVENING/EARLY TUE
MORNING SOMEWHERE ACROSS THE VALLEY. BEYOND MON...UPPER PATTERN
COMPARISON FURTHER DIVERGES BUT BOTH INDICATE AN ACTIVE PATTERN
THROUGH MID WEEK...AND LOW CHANCE POPS MAKE SENSE WITH STORM TRACK
GENERALLY ACROSS THE UPPER PLAINS THROUGH WED NIGHT...AND UPPER
RIDGING BRINGING DRIER WEATHER FROM WEST TO EAST ON THURSDAY. &&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1257 PM CDT THU JUN 20 2013
VFR CIGS AND VSBYS ARE EXPECTED ACROSS THE REGION FOR THE MOST PART
TODAY...HOWEVER THUNDERSTORM ACTIVITY WILL INCREASE THROUGHOUT THE
DAY AND LAST WELL INTO THE NIGHT. IN GENERAL...WINDS WILL BE FROM
THE SOUTHEAST BUT RAPID CHANGES IN DIRECTION DUE TO TSTMS AND/OR
OUTFLOW BOUNDARIES FROM TSTMS CAN BE EXPECTED WITH STORMS NEAR THE
AIRFIELDS.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NDZ006>008-014>016-
024-026>030-038-039-049-052>054.
MN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MNZ001>005-007-008-
013>015-022-027-029-030-040.
&&
SHORT TERM...JR
LONG TERM...JR/SPEICHER
AVIATION...SPEICHERHazardous weather outlook, Jun 20, 5:00 AM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 500 AM CDT THU JUN 20 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-211200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 500 AM CDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA WILL DISSIPATE BY MID-MORNING. SOME LOCATIONS WILL RECEIVE HEAVY RAINFALL. THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON. A LARGE COMPLEX IS EXPECTED TO MOVE THROUGH EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA LATER THIS AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE. LARGE HAIL...DAMAGING WIND GUSTS...AND A COUPLE TORNADOES ARE ANTICIPATED. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER FRIDAY AFTERNOON AND OVERNIGHT...AND AGAIN LATER SATURDAY AFTERNOON AND OVERNIGHT ACROSS THE REGION. IN ADDITION...HEAVY RAINFALL IS POSSIBLE AND MAY CAUSE FLOODING ISSUES DEPENDING ON WHERE THE HEAVIEST AMOUNTS OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. TG
In the hours before
Local storm report, Jun 20, 10:19 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1019 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN LISBON 46.44N 97.68W
06/20/2013 E5.00 INCH RANSOM ND NEWSPAPER
0845 AM HEAVY RAIN MILNOR 46.26N 97.46W
06/20/2013 E6.00 INCH SARGENT ND NEWSPAPER
0845 AM HEAVY RAIN MCLEOD 46.39N 97.30W
06/20/2013 E2.30 INCH RANSOM ND NEWSPAPER
&&
HOPKINSLocal storm report, Jun 20, 11:01 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1101 AM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL 1 SW FILLMORE 48.17N 99.82W
06/20/2013 E1.00 INCH BENSON ND TRAINED SPOTTER
ESTIMATED HAIL AROUND QUARTER SIZED AND 50 MPH WINDS.
&&
JAMSpecial weather statement, Jun 20, 11:16 AM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1116 AM CDT THU JUN 20 2013
NDZ024-026-028-029-201700-
EDDY ND-GRIGGS ND-NELSON ND-STEELE ND-
1116 AM CDT THU JUN 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEELE...SOUTHERN
NELSON...NORTHERN GRIGGS AND EASTERN EDDY COUNTIES UNTIL NOON CDT...
AT 1111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 11 MILES SOUTHWEST OF MCVILLE...OR 37 MILES SOUTHEAST
OF DEVILS LAKE...MOVING TO THE NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
PEKIN AROUND 1125 AM CDT.
MCVILLE AROUND 1135 AM CDT.
KLOTEN AROUND 1140 AM CDT.
ANETA AROUND 1145 AM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4775 9857 4799 9789 4767 9788 4767 9770
4749 9834
TIME...MOT...LOC 1616Z 244DEG 25KT 4770 9834
PJS/JAMSpecial weather statement, Jun 20, 12:28 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1228 PM CDT THU JUN 20 2013
NDZ014-015-024-026-028-054-201830-
BENSON ND-EDDY ND-GRIGGS ND-NELSON ND-RAMSEY ND-WESTERN WALSH COUNTY
ND-
1228 PM CDT THU JUN 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WALSH...SOUTHERN
RAMSEY...NELSON...EXTREME NORTHEASTERN GRIGGS...NORTHEASTERN EDDY AND
SOUTHEASTERN BENSON COUNTIES UNTIL 130 PM CDT...
AT 1225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 19 MILES SOUTHWEST OF LAKOTA...OR 23 MILES SOUTHEAST
OF DEVILS LAKE...MOVING TO THE EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.
THE STORM WILL BE NEAR...
TOLNA AROUND 1235 PM CDT.
STUMP LAKE AND PEKIN AROUND 1240 PM CDT.
MCVILLE AND LAKOTA AROUND 1250 PM CDT.
KLOTEN AROUND 1255 PM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4826 9799 4793 9791 4767 9788 4768 9872
4787 9879
TIME...MOT...LOC 1727Z 250DEG 33KT 4784 9857
JM/JKThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:45 PM CDT | Special Weather Statement | FGF | Benson | 60 min |
| Jun 19, 11:16 PM CDT | Severe Thunderstorm Warning | FGF | Sargent | 44 min |
| Jun 19, 11:31 PM CDT | Special Weather Statement | FGF | Sargent | 59 min |
| Jun 20, 12:23 AM CDT | Special Weather Statement | FGF | Ransom | 37 min |
| Jun 20, 12:31 AM CDT | Severe Thunderstorm Warning | FGF | Richland, Sargent | 44 min |
| Jun 20, 2:48 AM CDT | Areal Flood Advisory | FGF | Ransom, Richland, Sargent | 33 hr |
| Jun 20, 3:58 AM CDT | Special Weather Statement | FGF | Sargent | 32 min |
| Jun 20, 4:15 AM CDT | Flash Flood Warning | FGF | Ransom, Richland, Sargent | 8 hr |
| Jun 20, 10:41 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 49 min |
| Jun 20, 11:16 AM CDT | Special Weather Statement | FGF | Nelson | 44 min |
| Jun 20, 11:44 AM CDT | Areal Flood Advisory | FGF | Ransom, Richland, Sargent | 24 hr |
| Jun 20, 12:28 PM CDT | Special Weather Statement | FGF | Nelson | 62 min |
| Jun 20, 1:18 PM CDT | Flash Flood Watch | FGF | Barnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more | 39 hr |
| Jun 20, 5:16 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Steele, Traill | 44 min |
| Jun 20, 5:54 PM CDT | Severe Thunderstorm Warning | FGF | Barnes | 51 min |
| Jun 20, 5:58 PM CDT | Tornado Warning | FGF | Barnes | 47 min |
| Jun 20, 6:05 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 40 min |
| Jun 20, 6:29 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 46 min |
| Jun 20, 6:42 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Griggs, Steele | 48 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.